# SDR TWAA0004223

- Difficulty date: March 10, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO BIN ATTACH ANGLE ON FRAME AT STA 1148 O/B OF LONGERON 30, RBL 6 IN, WAS CORRODED.  FABRICATED NEW ATTACH ANGLE AND INSTALLED PER SPM 6-70-01 PARA 4 PAGE 2 AND 3 FOR MATERIAL SPEC SRM 53-14-3 FIG 3 AND SRM 51-20-01 FOR PROTECTIVE TREATMENT OF MATERIAL.
